# SDR FDEA2019021100315

- Difficulty date: February 10, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114503
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT LONGERON 43 RIGHT SPLICE FITTING FOUND   CRACKED BETWEEN STATION 5-113 - 1541 LOWER CENTER CARGO COMPARTMENT LONGERON 43 RIGHT SPLICE FITTIING CRACKED   BETWEEN STATION 5-133 - 1541 REMOVED AS PER SRM 51-33-01-0G. NEW LONGERON SPLICE   FITTING FABRICATED BY MACHINING AS PER DOUGLAS DRAWING A5A 7114 REVISION E AND   INSTALLED AS PER SRM 51-33-01-0G . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
